| Catalog Number |
10-300 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".This record is for the right side.Device remains implanted and it is unknown if the device will be returned.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".This record is for the right side.Device was explanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device analysis results:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
- capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (non-penetrating nicks, creases, wear abrasion and opening) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, corrected and/or changed data: d.4, d.9, h.3, h.6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.